# SDR AWXA200600719

- Difficulty date: April 3, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Bs 727 S18a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED STR 18A WEB CRACKED, 0.375 INCHES, ON THE LEFT MAIN LANDING GEAR WHEEL WELL AT BS 727.  MAINTENANCE INSTALLED TOP KIT REPAIR ON STR 18A WEB LEFT MAIN LANDING GEAR WHEEL WELL AT BS 727 IAW AWA ER NR 03-5314-06102 ES2.
